# SDR CALA2023111503379

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 84,415 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 313T3360269
- Condition: Cracked
- Location: Str Panel 434db
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH I/B AND O/B INNER CHANNELS ATTACHED TO A-FRAME ARE CRACKED INSIDE STRINGER REMOVED AND REPLACED I/B AND O/B INNER CHANNELS INSIDE STINGOR PANEL 437DB I/A/W 51-40-02 PAR 7.  REMOVED AND REPLACED I/B AND O/B INNER CHANNELS INSIDE STRINGER PANEL 437DB WITH NEW P/N 313T3360-271 AND FABRICATED ONE OUT OF 2024-0 .063" PO-0193515 TAG#3251505 IAW B767 SRM 51-40-02 PARGRAPH 7.
